# SDR CA151224004

- Difficulty date: December 24, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A319-112
- Aircraft time: 43,804 hours
- Engine: Cfmint CFM565B6
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 740119H
- Condition: Failed
- Location: Ac Gen
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW RECEIVED AN IDG LOW OIL PRESSURE MESSAGE. MOC WAS CONSULTED AND RECOMMENDED CONTINUING TO DESTINATION WHERE THE GENERATOR COULD BE LOOKED AT FOR A POSSIBLE FIX OR DISPATCH UNDER MEL. CAPTAIN DETERMINED THAT BEST COURSE OF ACTION WAS TO RETURN TO DEPARTURE. FLIGHT RETURNED TO YUL AND CARRIED OUT AN OVERWEIGHT LANDING.  RESOLUTION NR 2 ENGINE IDG REPLACED IAW T/C A32X-24-21-51-000-040-A-4010 AND T/C A32X-24-21-51-400-042-4200.
